# SDR AXSA20151217001

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N780FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0241
- Aircraft time: 11,032 hours, 13,065 cycles
- Engine: Pwa PT6A114A
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110045570
- Part serial: 84215058
- Condition: Fumes
- Location: Atc
- Part time: 1,756 hours, 2,352 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BURNING SMELL IN COCKPIT.
